# SDR AALA202404105536

- Difficulty date: April 3, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8316U6
- Condition: Corroded
- Location: Bs 292 Rbl 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR FLOOR STRUCTURE CREASE ANGLE STRAP AT BS 292, RBL 51. REPLACED CREASE ANGLE STRAP PER AARD 51-00-05-1.
